• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 12544
   School of Mathematics
  Title: The annihilating-ideal graph of a commutative ring with respect to an ideal
  Author(s):
1 . M. Behboodi
2 . A. M. Rahimi (Joint with F. Aliniaeifard and E. Mehdi-Nezhad)
  Status: Published
  Journal: Comm. Algebra
  Vol.: 42
  Year: 2014
  Pages: 2269-2284
  Supported by: IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right